MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 36MM +1.5; HIP CERAMIC FEMORAL HEAD

DEPUY ORTHOPAEDICS INC US DLT TS CER HD 12/14 36MM +1.5; HIP CERAMIC FEMORAL HEAD
Catalog Number 136536710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023 patient was admitted for treatment of a pulmonary embolism 17 days after a revision hip surgery (to treat implant liner-cup disassociation).Doe: (b)(6) 2023, affected side: left hip.This is a link pc of (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Product description- dlt ts cer hd 12/14 36mm +1.5.Product code- 136536710.Lot no- 9611470.Quantity of manufactured- (b)(4).Date of manufacturing- 08-oct-2020.Expiry date- 30-09-2025.Any anomalies or deviations identified in dhr: none.Ifu reference: 090200820.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description- dlt ts cer hd 12/14 36mm +1.5.Product code- 136536710.Lot no- 9611470.Quantity of manufactured- (b)(4).Date of manufacturing- 08-oct-2020.Expiry date- 30-09-2025.Any anomalies or deviations identified in dhr: none.Ifu reference: 090200820.

Brand Name
DLT TS CER HD 12/14 36MM +1.5
Common Device Name
HIP CERAMIC FEMORAL HEAD
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21996295
Report Number1818910-2025-07535
Device Sequence Number19911438
Product Code LZO
UDI-Device Identifier10603295033653
UDI-Public(01)10603295033653(17)250930(10)9611470
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number136536710
Device Lot Number9611470
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARED HIGH SIZE 9.; ALTRX +4 NEUT 36IDX58OD.; APEX HOLE ELIM POSITIVE STO.; PINN SECTOR W/GRIPTION 58MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown